Irregular Menstrual Cycle In Users Of Injection Kb 1 Month?

Illustration of Irregular Menstrual Cycle In Users Of Injection Kb 1 Month?
Illustration: Irregular Menstrual Cycle In Users Of Injection Kb 1 Month? els-jbs-prod-cdn.jbs.elsevierhealth.com

hi morning doctor..i have injected kb for 1 month..and in the first month I was able to menstruate..tpi in the second month I was 10 days slow..i did not take a test pack because my position was working and it couldn’t be off … my question is whether I I was pregnant before I got my menses when the first month of injection kb and now I’m not continuing kb … thanks doctor

1 Answer:

Hi Calista,


Thank you for asking HealthReplies.com.

1-month injection of contraception is a type of hormonal contraception that contains an active composition of synthetic estrogen and progesterone hormones. These hormones are actually produced naturally in a woman's body. This injection of synthetic hormones is intended to modify the hormonal balance in the body so that the fertilization of an egg by a sperm cell does not occur.


The side effects that often appear in users of 1-month injection contraceptives are similar to the side effects that can be caused by using other hormonal contraceptives, namely irregular menstrual cycles. Although the changes are not as striking as the 3-month injection contraceptive, users of the 1-month injection contraceptive can also experience menstrual delays for weeks or months.


Apart from the side effects of birth control that you are using, it is also possible that the delay in your menstruation occurs as a sign of pregnancy. According to the literature, with proper use, 1 month injection of contraceptives is actually very effective in preventing pregnancy (even up to 99%). Pregnancy usually occurs due to late birth control injections so that it can reduce its effectiveness.


To distinguish between these two conditions, you should take your time to do the testpack. Generally, these tests are accurate enough to detect pregnancy. Or, to get more definite results, you can also go directly to an obstetrician. That way, it can also be evaluated, whether your complaint really occurs due to pregnancy, family planning side effects, or there are other causes, for example stress, fatigue, very drastic weight changes, ovarian cysts, thyroid gland abnormalities, and so on.


Currently, in order for menstruation to run more smoothly, you should rest more, avoid too much psychological pressure, always keep your weight so you are not too fat but also not too thin, and don't forget, also keep your diet so you don't consume too much food instant and preservative, and multiply eat foods rich in antioxidants.


Hope it helps ..

dr. Nadia Nurotul Fuadah

: by

Related Question

Are Birth Control Pills Safe For People With Hypertension?

Are Birth Control Pills Safe For People With Hypertension?

(1 year ago)

Good evening, introduce my name yosep, I want to ask. My wife has a history of high blood pressure. Is it okay to take birth control pill Lestasi Linestrenol 0.5 mg? Please explain...

Rehabilitation Measures For Drug Users?

Rehabilitation Measures For Drug Users?

(1 year ago)

. my husband is a drug addict. and I just found out it’s been a year ago. lately he has often seen sakau. what should I do. to overcome the situation like that. what drug do ...

Abdominal Pain Accompanied By Still Bleeding 5 Days After Myoma Surgery And Remove The Uterus?

Abdominal Pain Accompanied By Still Bleeding 5 Days After Myoma Surgery And Remove The Uterus?

(1 year ago)

Hello, I am 44 years old after surgery to remove the uterus from the right egg and removal of myoma. After 5 days there is still blood coming out and always sick (cramps) if you wa...

Leave a Reply

Your email address will not be published. Required fields are marked *